Rejeb HADIJI

  • Fiche
  • Publications

Nom: HADIJI
Prénom: Rejeb
Site: UPEC
Bureau: P3 422
Téléphone: +33 1 45 17 65 73
Situation: Permanent
Statut: Maître de conférences
Équipe de recherche: Équations aux dérivées partielles
Courriel: rejeb.hadiji [at] u-pec.fr
Page personnelle: http://perso.math.u-pem.fr/hadiji.rejeb/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • The effect of a discontinuous weight for a critical Sobolev problem
    Applicable Analysis (2017) 1 - 10     
  • Asymptotic analysis for two joined thin slanting ferromagnetic films
    Journal of Mathematical Analysis and Applications 434 2 (2016) 1011 - 1034     
  • Ferromagnetic of nanowires of infinite length and infinite thin films
    Zeitschrift für Angewandte Mathematik und Physik 66 6 (2015) 3519 - 3534     
  • Ferromagnetic thin multi-structures
    Journal of Differential Equations 257 5 (2014) 1591 - 1622     
  • A nonlinear general Neumann problem involving two critical exponents
    Asymptotic Analysis (2014)      
  • A non-linear problem involving a critical Sobolev exponent.
    J. Math. Anal. Appl. 396 1 (2012) 98-107     
  • 3D-2D ASYMPTOTIC OBSERVATION FOR MINIMIZATION PROBLEMS ASSOCIATED WITH DEGENERATIVE ENERGY-COEFFICIENTS
    Discrete and Continuous Dynamical Systems - Series A (2011) p. 624-633, 2011     
  • ASYMPTOTIC ANALYSIS FOR MICROMAGNETICS OF THIN FILMS GOVERNED BY INDEFINITE MATERIAL COEFFICIENTS
    Communications on Pure and Applied Mathematics 9 5 (2010) 1345--1361     
  • Asymptotic Analysis for micromagnetics on thin films governed by indefinite material coefficient
    Communications on Pure and Applied Mathematics 9 (2010) p. 1345-1361     
  • Junction of ferromagnetic thin films
    Calculus of Variations and Partial Differential Equations 39 (2010) 593--619     
  • Junction of ferromagnetic thin films
    Calculus of Variations and Partial Differential Equations 39 (2010) p. 593-619     
  • Minimization of a quasi-linear Ginzburg-Landau type energy
    Nonlinear Analysis: Theory, Methods and Applications 71 (2009) 860--875     
  • Minimization of a Quasi-linear Ginzburg-Landau type energy
    Nonlinear Analysis: Theory, Methods and Applications 71 (2009) p. 860-875     
  • Asymptotic Analysis, in a Thin Multidomain, of Minimizing Maps with Values in S^2
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 26 (2009) p. 59-80, 2009     
  • Asymptotic analysis, in a thin multidomain, of minimizing maps with values in S(2)
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 26 1 (2009) 59--80     
  • Minimization of a Ginzburg-Landau type energy with a particular potential
    Nonlinear phenomena with energy dissipation. Mathematical analysis, modeling and simulation, Proceedings of international conference on: Nonlinear phenomena with energy dissipation. Mathematical analysis, modeling and simulation, Chiba, Japan, Tokyo: Gakkotosha. Gakuto International Series Mathematical Sciences and Applications 29 (2008) p. 141-151     
  • Junction of One-Dimensional Minimization Problems involving S^2 Valued Maps
    Adv.Diff.Equations 13 (2008) p. 935-958     
  • Problem with critical Sobolev exponent and with weight
    Chinese Annals of Mathematics - Series B 28 (2007) p. 327-352     
  • Problem with critical Sobolev exponent and with weight
    Chinese Annals of Mathematics - Series B 28 3 (2007) 327--352     
  • Remarks on solutions of a fourth-order problem
    Applied Mathematics Letters 19 7 (2006) 661--666     
  • Localization of solutions for nonlinear elliptic problems with critical growth
    C. R. Acad. Sci. Paris, (2006) p. 725-730     
  • HOMOGENIZATION OF THE GINZBURG-LANDAU EQUATION IN A DOMAIN WITH OSCILLATING BOUNDARY
    Comm. Appl. Anal. 7 (2003) p. 209-223,     
  • A biharmonic problem with constraint involving critical Sobolev exponent
    Proceedings of the Royal Society of Edinburgh: Section A Mathematics 131 5 (2001)      
  • Regularity of minimizing maps with values in S2 and some numerical simulations
    Advances in Mathematical Sciences and Applications 10 2 (2000) 711-733     
  • A Ginzburg-Landau problem with weight having minima on the boundary
    PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS 128 (1998) 1181--1215     
  • A problem of minimization with relaxed energy
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 4 3 (1995) 579 - 591     
  • Relaxed energies for functionals on W1,1(B2, S1)
    Nonlinear Analysis: Theory, Methods and Applications 19 7 (1992) 625 - 641     
  • Regularity of \int {|\nabla u|^2 +\lambda |u - f|^2} and some gap phenomenon
    Potential Analysis 1 4 (1992) 385 - 400     
  • Solutions positives de l'équation $- \Delta u = u^p + \mu u^q$ dans un domaine à trou
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 11 3 (1990) 55 - 71     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Créteil Val-de-Marne
61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil